# SDR COEA0701788

- Difficulty date: October 24, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0286
- Engine: Pwa PT6A114A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Pressure
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE- PILOT NOTICED OIL PRESSURE LOSS.  PILOT SECURED THE ENGINE AND COMPLETED EMERGENCY CHECK LIST.  EMERGENCY CREWS WERE CALLED.  AIRCRAFT LANDED IN EUG WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
